| Catalog Number |
36490200 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Difficult to Insert (1316)
| Health Effect - Clinical Code |
Exposure to Body Fluids (1745)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® luer-lok¿ access device holder, tube push off is seen in an unspecified number of devices resulting in sample leakage and blood exposure.It is unclear the level of ppe worn by the healthcare worker nor if there was medical intervention.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary bd had not received any samples or photos for investigation.A total of twelve retained samples were visually inspected, and six underwent functional tests.All units were found to comply with specification limits.Due to the destructive nature of the inspection, only twelve out of forty-eight retained samples were tested.A review of the device history record indicated a quality notification was raised for this issue.However, lot passed all in-process and final quality checks for lot release.This complaint has not been confirmed for the indicated failure mode: tube push off.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description